# SDR ASOA201100511

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 28,029 hours, 24,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lws 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT INSP, IN THE LOCAL AREA, FOUND A VISIUAL INDICATION OF A CRACK JUST OTBD OF THE LT WING JACKING POINT AT WS 148.00 AT THE AFT SPAR AREA.  WORK COMPLETED IAW: REO 601R-57-21-1409.
